# SDR UALA2013052203539

- Difficulty date: May 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 73,062 hours, 27,013 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Faulted
- Location: Recirc Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PITCHED WHINE BEHIND INSTUMENT PANEL.   REPLACED LT RECIRCULATION FAN FILTER.  OPS CHECKED NORMAL.
